# SDR F3LA2018101800454

- Difficulty date: October 5, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N223FR
- Make and model: Airbus A320-214
- Aircraft serial: 2695
- Aircraft time: 41,318 hours, 27,020 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 41,318 hours, 27,020 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE N/R 2160N285, RHFEC CRACK INDICATIONS, LT FR35, STR30, LWR AFT HOLE (NR 3), 2ND LAYER FROM OUTSIDE, 5 OCLOCK ORIENTATION AS VIEWED FROM OUTBOARD. CORRECTIVE ACTION: REAMED NR 3 HOLE, ON LT FR35 STR 30, LWR AFT HOLE 2ND LAYER FROM OUTBOARD, 5 OCLOCK VIEWED FROM O/B. PERFORMED HFEC, NO INDICATIONS FOUND AT THIS TIME. FINAL HOLE SIZE .215 IAW SRM 51-44-11, NTM 51-10-01 PT 6 & ENGINEERING REST 6609./END/
